Taking Atripla on empty stomach?
Jun 23, 2007
My doctor is suggesting I switch to Atripla. He said it should be taken at bedtime on an empty stomach, but I often end up eating at night and go to bed within an hour. Will this be a problem?
Response from Dr. Young
Thanks for your post.
No real problem here. The only issue is that efavirenz levels are higher with food, so there's a greater potential for efavirenz side effects. This is really only an issue at the start of treatment and if you're already tolerating Atripla, food won't be much of a problem.
Hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Unprotected Vaginal Sex Worried I Have HIV
- Flu Symptoms After Sex With Hooker Condom Broke Worried I Have HIV
- Muscle Ache After Sex With Hooker Sign Of HIV AIDS
- Penis Discharge After Rubbing Vagina Worried I Have HIV
- Sore On Penis After Getting Head Worried I Have HIV
- Sore On Tongue After Cunilingus Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.